arrow
Volume 18, Number 6
Previous Issue Next Issue

Lie-Heng Wang

J. Comp. Math., 18 (2000), pp. 561-566.

Preview Full PDF 1929 18778 Abstract

Dan-Fu Han

J. Comp. Math., 18 (2000), pp. 567-570.

Preview Full PDF 1818 19076 Abstract

Tetsuya Ishiwata & Masayoshi Tsutsumi

J. Comp. Math., 18 (2000), pp. 571-586.

Preview Full PDF 1796 19010 Abstract

Ping-Qi Pan

J. Comp. Math., 18 (2000), pp. 587-596.

Preview Full PDF 1821 18873 Abstract

Dong-Xiu Xie, Lei Zhang & Xi-Yan Hu

J. Comp. Math., 18 (2000), pp. 597-608.

Preview Full PDF 1818 18954 Abstract

Jian-Song Deng, Fa-Lai Chen & Li-Li Wang

J. Comp. Math., 18 (2000), pp. 609-620.

Preview Full PDF 1852 18922 Abstract

Wen-Yu Sun, R. J. B. de Sampaio & Jin-Yun Yuan

J. Comp. Math., 18 (2000), pp. 621-632.

Preview Full PDF 1835 19418 Abstract

Ai-Guo Xiao

J. Comp. Math., 18 (2000), pp. 633-638.

Preview Full PDF 2057 19134 Abstract

Abdellatif Agouzal

J. Comp. Math., 18 (2000), pp. 639-644.

Preview Full PDF 2021 18758 Abstract

Shou-Fu Li

J. Comp. Math., 18 (2000), pp. 645-656.

Preview Full PDF 1776 19829 Abstract

Lung-An Ying

J. Comp. Math., 18 (2000), pp. 657-672.

Preview Full PDF 1797 18621 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard